Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why is my 6 year old son suffering from dry cough from past 2 years ?

.my son is 6 yrs old and he is having dry cough more than 2 yrs. first it was seasonal but now its frequent we r going for nebolization within 15 days . i thinhk he is allergic or u can say bronchitic asthma he is having. since last 8th months i m using foracort n levolin too. plz help me and sugest better thing
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Your child is suffering from moderately persistent bronchial are taking foracort and levolin mdi regularly,avoid triggers like dust,pollen,sudden change in temperature,any other inhalant allergen.usually childhood asthma resolves as the age advances,it usually completely resolves in 90% children at the age of 12 years.take the inhalers regularly and with proper method after consulting your pediatrician.
good luck
Answered: Sat, 9 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor